Taking Amoxicillin And Developed White Discharge

Patient

Q: I think I have a yeast infection. I have recently been taking amoxicillin for tooth ache and during this time I started to have itching and a white discharge from my vagina. I knew these were the symptoms of thrush so went to the pharmacy and purchased caneston duo. I took the pill 3 days ago and have been using the cream twice a day since then however I've not really seen any difference except the discharge is now a yellow colour. I haven't been able to get an appointment with my doctor as they are fully booked and I'm worried it isn't disappearing!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 32 yr old femae, I have had a history of being diagnosed with overactive bladder 2001(age 19) - 2008, treated wi...

Q: I am a male of 30. I have been experiencing some rashes on my Penis (tip of the penis). The top half of the tip of th...

Q: What do I do about reoccurring yeast infections? For about 2 years now, I've been getting on-and-off yeast infections...

Q: I am suffering yeast infection for a year and i am so worried about my health, i have already taken anti-fungal antib...

Q: I am prone to get yeast infection, by taking drugs containing yeast ,, will that just make it worse?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews